# SDR DALA2019062503834

- Difficulty date: June 24, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 71,434 hours, 51,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING PLUG DOOR EXIT SIGNS, LT AND RT, UPPER ARE INOPERATIVE.  REMOVED AND REPLACED THE BATTERIES.  OPS CHECKED GOOD.
